# SDR C2XA08SH052

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 14,155 hours, 10,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14524061008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SERVICE DOOR CUTOUT WAS FOUND TO BE CORRODED AROUND A NUT PLATE AT FRAME 22, STRINGER 16R.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
